MAUDE Adverse Event Report: AVALIGN TECHNOLOGIES INC. V. MUELLER; V. MUELLER TITANIUM ANKENEY STERNAL RETR BLADE 1-1/4 X1-3/8 INCHES 3.2 X3.5CM

AVALIGN TECHNOLOGIES INC. V. MUELLER; V. MUELLER TITANIUM ANKENEY STERNAL RETR BLADE 1-1/4 X1-3/8 INCHES 3.2 X3.5CM
Model Number CH1290
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As indicated, during the inspection of the returned instrument, it was identified that the item had been used and sterilized several times and displayed signs of poor maintenance and possible misuse.The misuse of the instrument, such as twisting, prying, pushing, or other means of applying force, improper maintenance or extended use may have contributed to the damage to the instrument.
 
Event or Problem Description
On (b)(6) 2024, avalign gsi quality received a customer complaint from steris.Steris reported that they received a complaint from the hospital stating, product snapped in half over patient on table during heart procedure.

Brand Name
V. MUELLER
Common Device Name
V. MUELLER TITANIUM ANKENEY STERNAL RETR BLADE 1-1/4 X1-3/8 INCHES 3.2 X3.5CM
Manufacturer (Section D)
AVALIGN TECHNOLOGIES INC.
626 cooper ct
schaumburg 60173
Manufacturer (Section G)
AVALIGN TECHNOLOGIES INC.
626 cooper ct
schaumburg 60173
Manufacturer Contact
alexis kurz
626 cooper ct
schaumburg 60173
8479080292
MDR Report Key20451632
Report Number1421101-2024-00005
Device Sequence Number7204157
Product Code DWS
UDI-Device Identifier10885403023705
UDI-Public10885403023705
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCH1290
Device Lot NumberC24VIN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date10/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown